# SDR K11A2024090500281

- Difficulty date: August 13, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,453 hours, 40,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 60,453 hours, 40,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT HAS CORROSION AT STA 540 RBL 16
